Advanced Search
MyIDEAS: Login

Bounds On Option Prices In Point Process Diffusion Models

Contents:

Author Info

  • JEAN-CHRISTOPHE BRETON

    ()
    (Département de Mathématiques, Université de La Rochelle, Avenue Michel Crépeau, 17042 La Rochelle Cedex, France)

  • NICOLAS PRIVAULT

    ()
    (Department of Mathematics, City University of Hong Kong, Tat Chee Avenue, Kowloon Tong, Hong Kong)

Abstract

We obtain lower and upper bounds on option prices in one-dimensional jump-diffusion markets with point process components. Our proofs rely in general on the classical Kolmogorov equation argument and on the propagation of convexity property for Markov semigroups, but the bounds on intensities and jump sizes formulated in our hypotheses are different from the ones already found in the literature (Finance and Stochastics 4(2) (2000) 209–222; 10(2) (2006) 229–249).

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=pdf&id=pii:S0219024908004944
Download Restriction: Access to full text is restricted to subscribers.

File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=html&id=pii:S0219024908004944
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal International Journal of Theoretical and Applied Finance.

Volume (Year): 11 (2008)
Issue (Month): 06 ()
Pages: 597-610

as in new window
Handle: RePEc:wsi:ijtafx:v:11:y:2008:i:06:p:597-610

Contact details of provider:
Web page: http://www.worldscinet.com/ijtaf/ijtaf.shtml

Order Information:
Email:

Related research

Keywords: Convex concentration; jump-diffusion processes; option prices; propagation of convexity property;

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:wsi:ijtafx:v:11:y:2008:i:06:p:597-610. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.